# SDR DXTA200803255

- Difficulty date: August 30, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: D45C24
- Part serial: 900
- Condition: Activated
- Location: Airspeed
- Part time: 1,916 hours, 1,498 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LOWERED FLAPS TO 15` AND STAB MISCOMPARE CAUTION LT ILLUMINATED.  VERIFIED DISCREPANCY. STAB DID NOT MOVE WHEN FLAPS WERE LOWERED AND RAISED. ACCESSED TWO POSITION TAIL ACB AND SPEED SWITCH IN CO-PILOTS SIDE CONSOLE. CHECKED VOLTAGE AT PIN 1 OF PCB N2017 VOLTAGE WAS 0.016 S/B 28 VOLTS. TAPPED SPEED SWITCH AND GOT 28 VOLTS. REMOVED FAILED AIR SPEED SWITCH. INSTALLED NEW SPEED SWITCH. PERFORMED OPERATIONAL CHECK. OPERATIONAL CHECK GOOD. ALL MAINTENANCE DONE IAW MM 27-40-01.
